| Catalog Number |
G1460J |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: one device was received.A visual inspection showed damage to the syringe barrel shoulder.The shoulder damage resulted in a hole being present.Based on the results of this investigation the complaint was confirmed; however, it could not be stated with confidence how this occurred.Complaint information will continue to be monitored for any new information or adverse trends and future actions will be taken accordingly.Dhr review found no discrepancies or anomalies relevant to the complaint.
Event or Problem Description
It was reported that during patient use, blood leaked, and the syringe was damaged this occurred during patient use, no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.